Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 340182, 9 pages
http://dx.doi.org/10.1155/2015/340182
Research Article

Image Denoising via Asymptotic Nonlocal Filtering

1School of Mathematics and Statistics, Xidian University, Xi’an 710071, China
2School of Science, Xi’an Shiyou University, 18 Second Dianzi Road, Yanta District, Xi’an, Shaanxi 710065, China
3School of Mathematics and Computer Science, Ningxia University, Yinchuan 750021, China

Received 6 February 2014; Revised 5 October 2014; Accepted 7 October 2014

Academic Editor: Dan Simon

Copyright © 2015 Xiaoyan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Liu, Xiangchu Feng, Xuande Zhang, Xiaoping Li, and Liang Luo, “Image Denoising via Asymptotic Nonlocal Filtering,” Mathematical Problems in Engineering, vol. 2015, Article ID 340182, 9 pages, 2015. doi:10.1155/2015/340182